# SDR AALA20061019

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLOOR MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 13 TO 16 INOPERATIVE.  REPLACED HARNESS AT SEAT ROW 13 FOR INOPERATIVE FLOOR MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 13 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
